# SDR ASOA201001936

- Difficulty date: December 13, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 19,417 hours, 14,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD TOP ANGLE CORRODED.  REMOVED .025" DEPTH X 1" LENGTH X 1" WIDTH FROM PASSENGER DOOR LOWER MID CAP ANGLE AT FS 325, OUT OF LIMITS IAW SRM 53-21-23-101. R & R ANGLE.  DRILLED NEW ANGLE TO FIT ACFT IAW SRM 51-40-11-001-001-A01 INSTALLED NUT PLATES ON ANGLE ASSY IAW SRM 51-42-06-001-001-A01.   INSTALLED FASTENERS IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED PAX DOOR PROX SWITCH IAW AMM 52-70-04-400-802.  MINOR REPAIR.
